# SDR SWIA2020021848620

- Difficulty date: December 3, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 865-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SIDE SEAT RAIL CORRODED IN MULTIBLE AREA'S FROM FS865.00 THRU FS927.00. AREA'S FLAGGED   (C-CHECK) RO 2/14/2020   REPLACED 2EA LH SIDE SEAT RAILS FROM FS865-FS927 REF CRJ900 AMM. SEE CONTINUE CARD FOR DETAILS.
